Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A strong nonimmersion theorem for ${\mathbf{R}}P^{8l+7}$


Authors: Donald M. Davis and Mark Mahowald
Journal: Bull. Amer. Math. Soc. 81 (1975), 155-156
MSC (1970): Primary 55G45, 57A35; Secondary 55B20, 55D15, 55F05
DOI: https://doi.org/10.1090/S0002-9904-1975-13683-4
MathSciNet review: 0405420
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Davis and M. Mahowald, The geometric dimension of some vector bundles over projective spaces, Trans. Amer. Math. Soc. (to appear). MR 372854
  • 2. S. Gitler, Immersion and embedding of manifolds, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc., Providence, R.I., 1971, pp. 87-96. MR 315726
  • 3. S. Gitler and M. Mahowald, The geometric dimension of real stable vector bundles, Bol. Soc. Mat. Mexicana (2) 11 (1966), 85-107. MR 37 #6922. MR 231367
  • 4. S. Gitler, M. Mahowald, and R. J. Milgram, The nonimmersion problem for RP, Proc. Nat. Acad. Sci. U.S.A. 60 (1968), 432-437. MR 37 #3581. MR 227997
  • 5. M. Mahowald and R. J. Milgram, The Steenrod algebra and its dual for connective K-theory, Proc. Conf. on Homotopy Theory, Evanston, Ill., 1974, Monograph of Mexican Math. Soc.
  • 6. M. Mahowald and R. Rigdon, Obstruction theory with coefficients in a spectrum, Trans. Amer. Math. Soc. (to appear). MR 488058

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55G45, 57A35, 55B20, 55D15, 55F05

Retrieve articles in all journals with MSC (1970): 55G45, 57A35, 55B20, 55D15, 55F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13683-4

American Mathematical Society